The Medical Letter on Drugs and Therapeutics
FROM
ISSUE
1162
Hypoglycemia and Hyperglycemia With Fluoroquinolones
Subscribers: Log in to read full article.  Not a subscriber?  Subscribe or purchase article.
The July 2003 edition of the Canadian Adverse Reaction Newsletter, published by Health Canada (the Canadian FDA), reported that the Health Canada database had received more spontaneous reports of hypoglycemia (19) and hyperglycemia (7) with gatifloxacin (Tequin) than with other quinolone antibiotics. ... more
     
The Medical Letter is a subscriber-funded nonprofit organization that publishes critical appraisals of new prescription drugs and comparative reviews of drugs for common diseases.

Would you like to read the rest of this article?  Gain access below.

Subscribe
Subscriptions to The Medical Letter on Drugs and Therapeutics include:
  • Print version published and mailed biweekly (26 issues/year)
  • Unlimited online access to current and past issues (1988 - present)
  • Mobile App for iOS, Android, and Kindle Fire
  • FREE online per issue CME/CE
Purchase this article:
Title: Hypoglycemia and Hyperglycemia With Fluoroquinolones
Article code: 1162c
 Electronic, downloadable article - $45
Gain access through your organization
Ask your librarian to consider an Institutional Subscription to The Medical Letter.
Recommend to your librarian